MathSciNet Relay Station
MathSciNet bibliographic data
MR1951034 90C05 (90C08 90C20)
Ben-Tal, A.; Nemirovski, A.; Roos, C. Robust solutions of uncertain quadratic and conic quadratic problems. SIAM J. Optim. 13 (2002), no. 2, 535–560 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement